# SDR DL72S972482

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB SKIN CRACKED.  CUT OUT CRACK PER SRM 55-30-3 AND VERIFIED CRACK REMOVAL.  FABRICATED REPAIR AND INSTALLED DOUBLER/REPAIR.
